Generalized hypergeometric systems and the fifth and sixth Painleve equations
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
248 1
Ultima descărcare din IBN:
2018-11-06 00:26
SM ISO690:2012
FILIPUK, Galina. Generalized hypergeometric systems and the fifth and sixth Painleve equations. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2010, nr. 3(64), pp. 3-10. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 3(64) / 2010 / ISSN 1024-7696

Generalized hypergeometric systems and the fifth and sixth Painleve equations

Pag. 3-10

Filipuk Galina
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 7 decembrie 2013


Rezumat

This paper concerns (generalized) hypergeometric systems associated with the fifth and sixth Painlev´e equations, which are the second order nonlinear ordinary differential equations. The Painlev´e equations govern monodromy preserving deformations of certain second order linear scalar equations. We reduce these scalar equations to generalized hypergeometric systems.

Cuvinte-cheie
Reduction problems, Painlev´e equations, B¨acklund transformations